# SDR ABXA20221122137

- Difficulty date: September 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1109 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK,  MAINTENANCE REPORTED CORROSION COMMON TO FLOORBEAM P/N 368-53-16-94157-201 AT STA 1109 AND BL0. CORROSION WAS FOUND IN FLOORBEAM LOWER CHORD, THE ORIGINAL THICKNESS FOUND TO BE .600'', MATERIAL REMAINING AT DEEPEST POINT IS .200'', MATERIAL LOSS IS .400'' FOUND OUT OFF LIMIT IAW 767-200 IAI SUPPLEMENTAL SRM 53-00-51 ALLOWABLE DAMAGE.  PERMANENT REPAIR INSTRUCTION WAS PROVIDED. AIRCRAFT REPAIRED AND RETURNED TO SERVICE.
